advertisement
Question
Posted by: Anon | 2007/06/11

PCOS & glucophage

Hello, I have recently been diagnosed with PCOS again after many years of being on the Pill to rectify this problem. I have not had a menstrual cycle for more than four months after stopping the Pill. My gynae has put m on glucophage in the hope that this will help produce the hormones needed to ovulate on my own. Last week I had a cyst burst which a great amount of pain. I would like to know about any side effects that may be caused by Glucophage as my gynae has not mentioned any. After a week of glucophage I feel somewhat light headed, nausous and lethargic. Should I continue on glucophage or should I suggest that the medication be changed.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

GIT symptoms that are quite nonspecific like you have described are possibly the 'worst' a you will experiences. Most symptoms improve with time; so continue Glucophage.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement